MAUDE Adverse Event Report: COCHLEAR LTD CP900 SERIES STANDARD RECHARGEABLE BATTERY MODULE (CARBON); NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD CP900 SERIES STANDARD RECHARGEABLE BATTERY MODULE (CARBON); NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number Z285983
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the rechargeable battery had melted.The rechargeable battery has not been returned to the manufacturer as of the date of this report.Replacement equipment was sent, and no reports of patient injury are associated with this event.

Brand Name
CP900 SERIES STANDARD RECHARGEABLE BATTERY MODULE (CARBON)
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key12055817
Report Number6000034-2021-02051
Device Sequence Number3877475
Product Code MCM
UDI-Device Identifier09321502023436
UDI-Public(01)09321502023436(10)18505(17)180509
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2021
Report Date (Section F) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/19/2018
Device Model NumberZ285983
Device Catalogue NumberZ285983
Device Lot Number18505
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/01/2021
Date Report to Manufacturer06/24/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Date Report Sent to FDA06/24/2021